Abortion clinic Polokwane 0608366772

Abortion Clinic Rustenburg 0608366772

You should start to feel better the day after your abortion. Feeling sick with nausea, vomiting, diarrhea, belly pain, or a fever for more than 24 hours after taking misoprostol (the second set of pills) can be a sign of infection. Call your doctor or nurse right away if you have any of those symptoms. Serious problems can cause death in the most rare cases, but abortion is typically very safe. In fact, pregnancy and childbirth is riskier than most abortions.

If you have complications during your medication abortion, you may have to go back to the doctor’s office or health center. In the unlikely event that you are still pregnant, your doctor or nurse will discuss your options with you. You may need another dose of medication or to have an in-clinic abortion to end the pregnancy.

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes:

<a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>